MathSciNet Relay Station
MathSciNet bibliographic data
MR371872 (51 #8089) 12J10 (12A90 12E05)
Brown, Ron Valuations, primes and irreducibility in polynomial rings and rational function fields. Trans. Amer. Math. Soc. 174 (1972), 451–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement